MAUDE Adverse Event Report: INARI MEDICAL INC CLOTTRIEVER BOLD CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL INC CLOTTRIEVER BOLD CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 42-102
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a left lower extremity (lle) thrombectomy stenting, the line would not retract back up thru the purple line.

Brand Name
CLOTTRIEVER BOLD CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL INC
6001 oak canyon, suite 100
irvine CA 92618
MDR Report Key19613500
Report Number19613500
Device Sequence Number6974755
Product Code QEW
UDI-Device Identifier00850291007314
UDI-Public(01)00850291007314
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
Report Date (Section F) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite
Date Report Sent to FDA04/02/2024